Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 417869, 20 pages
http://dx.doi.org/10.1155/2010/417869
Research Article

On the Critical Case in Oscillation for Differential Equations with a Single Delay and with Several Delays

1Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, 61600 Brno, Czech Republic
2Department of Mathematics, Ben-Gurion University of the Negev, Beer-Sheva 84105, Israel
3Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Brno University of Technology, 66237 Brno, Czech Republic

Received 1 July 2010; Accepted 26 August 2010

Academic Editor: Allan C. Peterson

Copyright © 2010 Jaromír Baštinec et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Diblík, “Positive and oscillating solutions of differential equations with delay in critical case,” Journal of Computational and Applied Mathematics, vol. 88, no. 1, pp. 185–202, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Diblík and N. Koksch, “Positive solutions of the equation x˙(t)=c(t)x(tτ) in the critical case,” Journal of Mathematical Analysis and Applications, vol. 250, no. 2, pp. 635–659, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. Domshlak and I. P. Stavroulakis, “Oscillations of first-order delay differential equations in a critical state,” Applicable Analysis, vol. 61, no. 3-4, pp. 359–371, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Á. L. Elbert and I. P. Stavroulakis, “Oscillation and nonoscillation criteria for delay differential equations,” Proceedings of the American Mathematical Society, vol. 123, no. 5, pp. 1503–1510, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. V. E. Slyusarchuk, “The Necessary and sufficient conditions for the oscillation of solutions of nonlinear differential equations with impulse action in a Banach space,” Ukrainian Mathematical Journal, vol. 51, no. 1, pp. 98–109, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  6. R. P. Agarwal, M. Bohner, and W.-T. Li, Nonoscillation and Oscillation: Theory for Functional Differential Equations, vol. 267, Marcel Dekker, New York, NY, USA, 2004.
  7. J. Diblík, Z. Svoboda, and Z. Šmarda, “Explicit criteria for the existence of positive solutions for a scalar differential equation with variable delay in the critical case,” Computers & Mathematics with Applications, vol. 56, no. 2, pp. 556–564, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. N. Azbelev, V. Maksimov, and L. Rakhmatullina, Introduction to the Theory of Linear Functional-Differential Equations, vol. 3 of Advanced Series in Mathematical Science and Engineering, World Federation, Atlanta, Ga, USA, 1995.
  9. I. Györi and G. Ladas, Oscillation Theory of Delay Differential Equations, The Clarendon Press Oxford University Press, New York, NY, USA, 1991.
  10. L. Berezansky and E. Braverman, “On non-oscillation of a scalar delay differential equation,” Dynamic Systems and Applications, vol. 6, no. 4, pp. 567–580, 1997. View at Google Scholar · View at Zentralblatt MATH
  11. G. Ladas, Y. G. Sficas, and I. P. Stavroulakis, “Asymptotic behavior of solutions of retarded differential equations,” Proceedings of the American Mathematical Society, vol. 88, no. 2, pp. 247–253, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Y. Domshlak and I. P. Stavroulakis, “Oscillations of differential equations with deviating arguments in a critical state,” Dynamic Systems and Applications, vol. 7, no. 3, pp. 405–414, 1998. View at Google Scholar · View at Zentralblatt MATH
  13. R. P. Agarwal, D. O'Regan, and P. J. Y. Wong, Positive Solutions of Differential, Difference and Integral Equations, Kluwer Academic, Dodrecht, The Netherlands, 1999.
  14. L. H. Erbe, Q. Kong, and B. G. Zhang, Oscillation Theory for Functional-Differential Equations, vol. 190, Marcel Dekker, New York, NY, USA, 1995.
  15. A. Babakhani, “Positive solutions for system of nonlinear fractional differential equations in two dimensions with delay,” Abstract and Applied Analysis, vol. 2010, Article ID 536317, 16 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. T. Candan and R. S. Dahiya, “Positive solutions of first-order neutral differential equations,” Applied Mathematics Letters, vol. 22, no. 8, pp. 1266–1270, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. I. Culáková, L. Hanuštiaková, and R. Olach, “Existence for positive solutions of second-order neutral nonlinear differential equations,” Applied Mathematics Letters. An International Journal of Rapid Publication, vol. 22, no. 7, pp. 1007–1010, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. B. Dorociaková and R. Olach, “Existence of positive solutions of delay differential equations,” Tatra Mountains Mathematical Publications, vol. 43, pp. 63–70, 2009. View at Google Scholar
  19. J. M. Ferreira and S. Pinelas, “Nonoscillations in retarded systems,” Journal of Mathematical Analysis and Applications, vol. 308, no. 2, pp. 714–729, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. I. Gil, “Positive solutions of equations with nonlinear causal mappings,” Positivity, vol. 11, no. 3, pp. 523–535, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Ö. Öcalan, “Existence of positive solutions for a neutral differential equation with positive and negative coefficients,” Applied Mathematics Letters, vol. 22, no. 1, pp. 84–90, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. Ch. G. Philos, “Positive increasing solutions on the half-line to second order nonlinear delay differential equations,” Glasgow Mathematical Journal, vol. 49, no. 2, pp. 197–211, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. J. Baštinec and J. Diblík, “Subdominant positive solutions of the discrete equation Δu(k+n)=p(k)u(k),” Abstract and Applied Analysis, no. 6, pp. 461–470, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. J. Baštinec, J. Diblík, and Z. Šmarda, “Existence of positive solutions of discrete linear equations with a single delay,” Journal of Difference Equations and Applications, vol. 16, no. 9, pp. 1047–1056, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. L. Berezansky and E. Braverman, “On existence of positive solutions for linear difference equations with several delays,” Advances in Dynamical Systems and Applications, vol. 1, no. 1, pp. 29–47, 2006. View at Google Scholar · View at Zentralblatt MATH
  26. G. E. Chatzarakis, R. Koplatadze, and I. P. Stavroulakis, “Oscillation criteria of first order linear difference equations with delay argument,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 4, pp. 994–1005, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. R. Medina and M. Pituk, “Nonoscillatory solutions of a second-order difference equation of Poincaré type,” Applied Mathematics Letters, vol. 22, no. 5, pp. 679–683, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. I. P. Stavroulakis, “Oscillation criteria for first order delay difference equations,” Mediterranean Journal of Mathematics, vol. 1, no. 2, pp. 231–240, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet